Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 12, 2019, 8:22 PM CST. It took effect at Nov 13, 2019, 6:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2019, 8:22 PM CST (02:22 UTC)
- In effect from
- Nov 13, 2019, 6:00 AM CST
- Expired
- Nov 13, 2019, 5:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
085 WHUS73 KMKX 130222 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 822 PM CST Tue Nov 12 2019 ...STRONG AND GUSTY SOUTHWEST WINDS WEDNESDAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-131200- /O.NEW.KMKX.GL.W.0046.191113T1200Z-191113T2100Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 822 PM CST Tue Nov 12 2019 ...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM CST WEDNESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 6 AM to 3 PM CST Wednesday. * WINDS: South to southwest with frequent gusts to 35 knots. * WAVES: 4 to 8 feet early, building to 8 to 12 feet, occasionally to 16 feet by afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ644>646-131200- /O.CON.KMKX.SC.Y.0101.191113T1100Z-191114T0000Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 822 PM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CST WEDNESDAY... * WINDS: South to southwest increasing to 15 to 25 knots early Wednesday morning, diminishing again by late afternoon. * WAVES: Building to 3 to 6 feet...diminishing toward evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-131200- /O.CON.KMKX.SC.Y.0101.191113T1100Z-191114T0400Z/ Sheboygan to Port Washington WI- 822 PM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 PM CST WEDNESDAY... * WINDS: South to southwest increasing to 15 to 25 knots early Wednesday morning, diminishing again by late afternoon. * WAVES: Building to 4 to 7 feet...diminishing during the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
5 follow-up statements
911 WHUS73 KMKX 130945 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 345 AM CST Wed Nov 13 2019 ...STRONG AND GUSTY SOUTHWEST WINDS TODAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-131745- /O.EXT.KMKX.GL.W.0046.191113T1200Z-191113T2300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 345 AM CST Wed Nov 13 2019 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... The Gale Warning is now in effect until 5 PM CST this afternoon. * WINDS: South to southwest with frequent gusts to 35 knots. * WAVES: 4 to 8 feet early, building to 8 to 12 feet, occasionally to 16 feet by afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ644>646-131745- /O.EXT.KMKX.SC.Y.0101.191113T1100Z-191114T0400Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 345 AM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... The Small Craft Advisory is now in effect until 10 PM CST this evening. * WINDS: South to southwest increasing to 15 to 25 knots early this morning, diminishing again by this evening. * WAVES: Building to 3 to 6 feet...diminishing toward evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-131745- /O.CON.KMKX.SC.Y.0101.191113T1100Z-191114T0400Z/ Sheboygan to Port Washington WI- 345 AM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: South to southwest increasing to 15 to 25 knots early this morning, diminishing again by this evening. * WAVES: Building to 4 to 7 feet...diminishing during the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
366 WHUS73 KMKX 131330 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 730 AM CST Wed Nov 13 2019 ...STRONG AND GUSTY SOUTHWEST WINDS TODAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132300- /O.CON.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 730 AM CST Wed Nov 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WINDS: South to southwest with frequent gusts to 35 knots. * WAVES: 4 to 8 feet early, building to 8 to 12 feet, occasionally to 16 feet by afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-140000- /O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 730 AM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: South to southwest 15 to 25 knots, diminishing by this evening. * WAVES: Building to 3 to 6 feet...diminishing toward evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
674 WHUS73 KMKX 131456 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 856 AM CST Wed Nov 13 2019 ...STRONG AND GUSTY SOUTHERLY WINDS TODAY... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132300- /O.CON.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 856 AM CST Wed Nov 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WINDS: South to southwest with frequent gusts to 35 knots. * WAVES: 5 to 8 feet early, building to 8 to 12 feet, occasionally to 16 feet by afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-132300- /O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 856 AM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: South to southwest 15 to 25 knots with gusts up to 30 knots, diminishing by this evening. * WAVES: Building to 3 to 6 feet, diminishing toward evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
827 WHUS73 KMKX 132107 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 307 PM CST Wed Nov 13 2019 ...STRONG AND GUSTY SOUTHERLY WINDS DIMINISHING THIS EVENING... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132300- /O.CON.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 307 PM CST Wed Nov 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WINDS: South to southwest with frequent gusts to 35 knots. * WAVES: 6 to 9 feet, occasionally to 12 feet, subsiding to 3 to 5 feet overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-140400- /O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 307 PM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: South to southwest 15 to 25 knots with gusts up to 30 knots, diminishing through late evening. * WAVES: 3 to 6 feet, subsiding through the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
112 WHUS73 KMKX 132256 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 456 PM CST Wed Nov 13 2019 ...GUSTY SOUTHERLY WINDS DECREASE THIS EVENING... LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-140000- /O.EXP.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 456 PM CST Wed Nov 13 2019 ...GALE WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON... The Gale Warning will expire at 5 PM CST this afternoon. $$ LMZ643>646-140400- /O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 456 PM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS: South to southwest 15 to 25 knots with gusts up to 30 knots, diminishing through late evening. * WAVES: 3 to 6 feet, subsiding through the evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ RAR www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 12, 5:06 PM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Nov 12, 5:06 PM CST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
506 PM CST Tue Nov 12 2019
.UPDATE...
A period of clear skies and light winds are allowing temperatures
to rapidly fall through the teens. Lows will likely be met late
this evening, with temperatures holding steady and then rising
after midnight, as south winds increase considerably.
&&
.AVIATION(00Z TAFS)...
VFR will prevail tonight. Winds will initially be light this
evening, before turning to the south and southwest toward morning
and becoming gusty. Gusty winds will persist through the day on
Wednesday.
Light snow is then expected to develop and move into the area mid
to late afternoon tomorrow, continuing into tomorrow evening.
Just a couple of inches is expected at the terminals. Visibility
will likely fall to IFR at times during periods of slightly
heavier snowfall.
&&
.PREV DISCUSSION... (Issued 332 PM CST Tue Nov 12 2019)
SHORT TERM...
Tonight...Forecast confidence is high.
High pressure sliding across the area late this afternoon and
evening will push east by midnight. Clear skies, light wind and
snow cover will allow temps to quickly drop into the single
digits this evening, especially across the southeast. Winds will
quickly increase from the southwest later tonight, stalling temps
and allowing them to rise toward morning. Clouds will also be
increasing from the west with the next weather system approaching
for Wednesday and Wednesday night.
Wednesday and Wednesday night...Forecast confidence is high.
Yet another quick hitting snow producer will push through southern
Wisconsin Wednesday afternoon and evening. A rather compact,
potent mid level short wave will be pushing in during the
afternoon, exiting to the east by late evening, or shortly after
midnight. This, along with some isentropic lift, appear to be the
main forcing mechanisms for this snow. The surface features a
weakening trough pushing through. It looks to be a 1 to 2 inch
snow maker, maybe pushing 3 inches up toward Fond du Lac and
Sheboygan. The lowest amounts will be down along the WI/IL border.
The isentropic analysis looks surprisingly moist with nearly
3g/kg of moisture coupled with lift and quick saturation. But, the
speed and weakness in the low levels should help limit snowfall.
Southwest winds will be breezy in the morning, but should diminish
quickly toward evening, just as the snow is pushing in. Temps will
be solidly cold enough for all snow and pavement temps will be
below freezing. The snow will taper off quickly from west to east
toward late evening.
LONG TERM...
Thursday Morning through Tuesday Morning...Forecast confidence is
moderate.
Skies will clear on Thursday as a high pressure system will move
in from the west. This high pressure system will slide off to the
south over Illinois into Friday allowing for mostly sunny
conditions. Temperatures will still be below normal during these
two days as overnight lows will be in teens and 20s and highs will
be in the mid to upper 20s owing to lingering snow cover.
Into the weekend, clouds will increase ahead of an incoming
shortwave. Snow looks to be possible as the Euro and GFS are in
good agreement for light flakes over central WI. Trends will be
monitored over the next few days. Beyond, repeated passage of
shortwave troughs from the northwest may provide us with continued
chances for light snow and continue to blunt chances at
temperature moderation.
MARINE...
Light westerly winds this evening will back to the southwest then
south and increase quickly after midnight. South to southwest
winds may gust to Gales of 35kts later Wednesday morning through
about mid afternoon. An approaching trough of low pressure will
allow those winds to diminish by Wednesday evening, along with
helping spread some widespread snow across the western Great
Lakes. Winds will veer to the northwest early Thursday morning as
the trough pushes east and the snow ends. High pressure will drift
through the area late in the week. Look for westerly winds
Thursday, backing to the northwest then north on Friday...turning
southeast by early Saturday.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 5 AM to 6 PM CST Wednesday for
LMZ644>646.
Small Craft Advisory from 5 AM to 10 PM CST Wednesday for LMZ643.
&&
Update...Boxell
Tonight/Wednesday and Aviation/Marine...Boxell
Wednesday Night through Tuesday...99Hazardous weather outlook, Nov 12, 3:43 PM CST, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 343 PM CST Tue Nov 12 2019 WIZ046-047-051-052-056>060-062>072-132145- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 343 PM CST Tue Nov 12 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Near record low temperatures are again possible tonight into Wednesday morning with wind chill temperatures ranging from 0 to 3 below. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Another round of accumulating light snow is forecast for Wednesday afternoon and evening. This may impact the Wednesday evening commute. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-132145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 343 PM CST Tue Nov 12 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday After a brief reprieve, gusty south to southwest winds will likely reach Small Craft Advisory levels Wednesday into Wednesday evening. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-132145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 343 PM CST Tue Nov 12 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gusty south to southwest winds will approach gale force Wednesday into Wednesday night. www.weather.gov/mkx
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.